# SDR CALA2018060531380

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,808 hours, 16,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T05501
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME EDGE, BS 1219,  WL 218 FOUND CORRODED THE FRAME WAS REPAIRED IAW SRM 53-00-07, REPAIR 1, FIG 201, DETAIL III.
